JournalsrlmVol. 19, No. 3pp. 229–235

An explicit lower bound for the block complexity of an algebraic number

  • Yann Bugeaud

    Université de Strasbourg, France
An explicit lower bound for the block complexity of an algebraic number cover

Abstract

Let b2b \ge 2 be an integer and ξ\xi be an irrational real number. Among other results, we establish an explicit lower bound for the number of distinct blocks of nn digits occurring in the bb-ary expansion of ξ\xi.

Cite this article

Yann Bugeaud, An explicit lower bound for the block complexity of an algebraic number. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 19 (2008), no. 3, pp. 229–235

DOI 10.4171/RLM/521